# SDR IPXA3M79497

- Difficulty date: July 11, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 67,891 hours, 12,914 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75162
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING UPPER STRINGER CRACKED.    REPAIRED STRINGER IAW EA 011-5710-01-A4771, REV I/R, & EO MD11-5710-51559-A AND 8100-9. MAJOR REPAIR.
